# SDR ASOA201001153

- Difficulty date: August 20, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 15,748 hours, 14,109 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOOR STRUT RAILS AT LBL 9 BETWEEN F.S. 559+91 AND F.S. 617 ARE CORRODED.  REMOVED RAILS 601238663-21 2 EA AND 601R31032-51 IAW SRM 51-41-02.  REMOVED 2 FWD RAILS BY REMOVING SCREWS.  INSTALLED FWD RAIL SEGMENT AT FS 559+91 AND 2 HOLD DOWN CLIPS.  ALL WORK IAW AMM 20-21-00-910-801.  TEMP INSTALLED 2 AFT SEAT RAIL SEGMENTS.  AFT SEAT RAIL SEGMENTS NEED INSTALLATION.  REINSTALLED 2 AFT SEAT RAIL SEGMENTS AT LBL 9 BETWEEN FS 559+91 AND FS 617 IAW SRM 51-41-09 AND 51-41-04.
